| Catalog Number |
4100062000 |
| Medical Device Problem Code |
Material Disintegration (1177)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 5 events were reported for this quarter.Product return status 5 device investigation types have not yet been determined.Additional information 5 devices were not labeled for single-use.5 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 5 malfunction events in which the device was shedding metal debris.- 2 events had no patient involvement; no patient impact.- 3 events had patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: corrected data: h6, h11.5 previously reported events are included in this follow-up record.Product return status.3 devices were received.1 device was not available for evaluation.1 device investigation type has not yet been determined.
Event or Problem Description
This report summarizes 5 malfunction events in which the device was shedding metal debris.2 events had no patient involvement; no patient impact.3 events had patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 5 previously reported events are included in this follow-up record.Product return status: 4 devices were received.1 device was not available for evaluation.
Event or Problem Description
This report summarizes 5 malfunction events in which the device was shedding metal debris.- 2 events had the problem identified during a non-clinical procedure.There was no patient involvement.- 3 events had patient involvement; no patient impact.